# SDR AWXA200601398

- Difficulty date: July 28, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 56,870 hours, 39,237 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6573741124
- Condition: Cracked
- Location: Bs 277
- Part time: 56,870 hours, 39,237 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND STA 277 FRAME TO SKIN  SHEAR TIE BETWEEN STRS 10 + 11 LT IS CRACKED.  REPAIRED STA 277 FRAME TO SKIN SHEAR TIE BETWEEN STRS 10 + 11 LT IAW B737-300 SRM 53-00-07-2R7 FIG 201.
